Tennessee, 2015Damaging Winds in Tennessee, July 7, 2015
July 7, 2015 · NWS OHX · 2 events in 2 counties and zones
Scattered strong to marginally severe thunderstorms spread across Middle Tennessee during the afternoon hours on July 7. A couple of reports of wind damage were received.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered strong to marginally severe thunderstorms spread across Middle Tennessee during the afternoon hours on July 7. A couple of reports of wind damage were received.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Jul 7, 3:03 PM CST, 28 minutes earlier.
Area forecast discussion, Jul 7, 3:03 PM CST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
403 PM CDT TUE JUL 7 2015
.DISCUSSION...
WILL BREAK OUT A LATE AFTERNOON ZONE GROUPING TO DEAL WITH
SHWRS/TSTMS MOVING INTO MID STATE. OTHERWISE...WENT CLOSE
TO REASONING OF MORNING SUITE OF FORECAST PRODUCTS AND
FORECAST REASONING KEEPING SHWRS AND TSTMS IN THE FORECAST FOR
TONIGHT THRU THU NIGHT WITH MAINLY ISO SHWRS/TSTMS EXPECTED
AND NEAR SEASONAL TEMPS. LOOK FOR UPPER LEVEL RIDGING INFLUENCES
TO BUILD INTO THE REGION LATER IN THE WORK WEEK...OVER THIS
WEEKEND...AND INTO THE FIRST PART OF NEXT WEEK...ALLOWING FOR
A DRYING BUT WARMING TREND.
&&
.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE 73 90 73 91 / 40 30 10 20
CLARKSVILLE 72 87 72 87 / 60 40 20 20
CROSSVILLE 70 84 70 86 / 40 30 10 10
COLUMBIA 72 91 72 92 / 40 20 10 10
LAWRENCEBURG 72 90 71 92 / 20 20 10 10
WAVERLY 72 89 72 89 / 60 30 20 20
&&
.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
31
Hazardous weather outlook, Jul 7, 4:50 AM CST, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
550 AM CDT TUE JUL 7 2015
TNZ005>011-023>034-056>066-075-077>080-093>095-081030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
550 AM CDT TUE JUL 7 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Jul 7, 2:36 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
336 PM CDT TUE JUL 7 2015
TNZ005-023-024-072115-
STEWART TN-HUMPHREYS TN-HOUSTON TN-
336 PM CDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...NORTHEASTERN HUMPHREYS
AND SOUTHERN STEWART COUNTIES UNTIL 415 PM CDT...
AT 335 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF SPRINGVILLE...OR 9 MILES SOUTHEAST OF PARIS
LANDING STATE PARK...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DOVER...ERIN...TENNESSEE RIDGE...CUMBERLAND CITY...HOUSTON COUNTY
AIRPORT AND INDIAN MOUND.
LAT...LON 3657 8763 3619 8756 3617 8792 3622 8795
3625 8795 3626 8794 3631 8796 3635 8798
3638 8801
TIME...MOT...LOC 2035Z 252DEG 28KT 3631 8801
SHAMBURGERThunderstorm Wind, Montgomery
- When
- July 7, 3:31 PM CST
- Where
- Montgomery County, 1.04 mi SSE of Mc Allisters Xrds
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Social Media
- Coordinates
- 36.335, -87.346
Trees were blown down on Ryes Chapel Road and Old Highway 48 in southeast Montgomery County.
Thunderstorm Wind, Robertson
- When
- July 7, 4:13 PM CST
- Where
- Robertson County, 1.51 mi W of Ridgeton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 36.400, -86.797
One tree was blown down on Hygeia Road south of Greenbrier, and another tree was blown down in the backyard of a home in Greenbrier.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Texas, July 7 to 9, 20151 death · 16 events
- Heat in Nevada, July 7, 20151 death · 1 event
- Flash Flooding and Hail in Nevada, July 7 to 9, 2015$2.2 million · 61 kt wind · 9 events
- Tornado and Flash Flooding in New Mexico, July 7, 20151 injured · $1.1 million · EF0 · 5 events
- Flash Flood and Heavy Rain in Kentucky, July 7, 2015$1.2 million · 3 events
- Tornado and Flash Flooding in Oklahoma, July 7, 2015$65,000 · EF1 · 7 events
- Tornado and Flash Flood in Wyoming, July 7, 2015$250,000 · EF0 · 2 events
- Damaging Winds in Kentucky, July 7, 2015$110,000 · 83 kt wind · 9 events
- Damaging Winds in New York, July 7, 2015$105,000 · 55 kt wind · 6 events
- Flash Flood and Damaging Winds in West Virginia, July 7 to 8, 2015$64,000 · 50 kt wind · 12 events
- Flood and Damaging Winds in Massachusetts, July 7, 2015$55,000 · 65 kt wind · 3 events
- Damaging Winds in Mississippi, July 7, 2015$40,000 · 57 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 595805, 595806.